-Szász-Mirakyan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces
Mediha Örkcü
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
The present paper deals with approximation properties of q -Szász-Mirakyan-Kantorovich operators. We construct new bivariate generalization by -integral and these operators' approximation properties in polynomial weighted spaces are investigated. Also, we obtain Voronovskaya-type theorem for the proposed operators in polynomial weighted spaces of functions of two variables.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/823803.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/823803.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:823803
DOI: 10.1155/2013/823803
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().